# SDR EIA2005010

- Difficulty date: February 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXTERNAL DOUBLER REPAIR NR 3 EXTERNAL FUSELAGE BS 2144-2164.5, STR 46R-48R.  REMOVED EXTERNAL DOUBLER, FABRICATED REPAIR DOUBLERS AND FILLERS.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER AND FILLER PER B747 SRM 53-30-03 FIG 19.
